On some classes of contact metric manifolds. (English) Zbl 0817.53019

Author’s abstract: “We define four new classes \((C_{\overline {\nabla}} ,p_{\overline \nabla}, DC_{\overline{\nabla}}, D_{p \overline{\nabla}})\) of contact metric manifolds using the Tanaka connection [N. Tanaka, Jap. J. Math., New Ser. 2, 131-190 (1976; Zbl 0346.32010)] and Jacobi operators. We prove that a contact metric manifold with the structure vector field \(\zeta\) belonging to the \(K\)- nullity distribution is contact metric locally \(\phi\)-symmetric [D. E. Blair, Contact manifolds in Riemannian geometry, Lect. Notes Math. 509 (1976; Zbl 0319.53026)] if and only if the manifold is a \(DC_{\overline{\nabla}}\) and \(D_{p_{\overline\nabla}}\)-space. Also we prove that a 3-dimensional contact metric \(C_{\overline{\nabla}}\) and \(p_{\overline{\nabla}}\)-space is locally \(\phi\)-symmetric and give counter-examples of the converse”.
Reviewer: R.Roşca (Paris)


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
Full Text: DOI


[1] Berndt, J.; Vanhecke, L., Two natural generalizations of locally symmetric spaces, Diff. Geom. Appl., 2, 57-80 (1992) · Zbl 0747.53013
[2] Blair, D. E., Contact manifolds in Riemannian geometry (1976), Berlin-Heidelberg-New-York: Springer-Verlag, Berlin-Heidelberg-New-York · Zbl 0319.53026
[3] Blair, D. E.; Koufogiorgos, T.; Sharma, R., A classification of 3-dimensional contact metric manifolds with Qϕ=ϕQ, Kodai Math. J., 13, 391-401 (1990) · Zbl 0716.53041
[4] Cho J. T.,On some classes of almost contact metric manifolds, to appear in Tsukuba J. Math.19.
[5] Olszak, Z., On contact metric manifolds, Tôhoku Math. J., 31, 247-253 (1979) · Zbl 0397.53026
[6] Sasaki, S.; Hatakeyama, Y., On differentiable manifolds with certain structures which are closely related to almost metric structure, Tohoku Math. J., 13, 282-294 (1961) · Zbl 0112.14002
[7] Takahashi, T., Sasakian ϕ-symmetric spaces, Tôhoku Math. J., 29, 91-113 (1977) · Zbl 0343.53030
[8] Tanaka, N., On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections, Japan J. Math., 2, 131-190 (1976) · Zbl 0346.32010
[9] Tanno, S., Ricci curvature of contact Riemannian manifolds, Tohoku Math. J., 40, 441-448 (1988) · Zbl 0655.53035
[10] Tanno, S., Variational problems on contact Riemannian manifolds, Trans. Amer. Math. Soc., 314, 349-379 (1989) · Zbl 0677.53043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.